# SDR UIEA2025030400199

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Bent
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT 6 INBOARD FACE WITH BENT APRX 50Â€Œ OF INBOARD EDGE.( LEFT WING, SLAT 6 T/E WEDGE INBOARD FACE AT APRX 50" OF INBOARD EDGE WAS REPAIRED IAW SRM 57-43-02-2R-1 FIG. 201 PAG.2-3 AND SRM 51-70-10-2R-4 REPAIR 4 FIG. 201 SHEET 2. NO FURTHER DEFECTS NOTED. )
